# SDR HEEA064797

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81982
- Make and model: Bolkms BO105S
- Aircraft serial: S818
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Clamp
- Part number: 10550301
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLAMP HAD RUST PITS BEYOND LIMITS.  SCRAPPED PART AND REPLACED WITH SERVICEABLE PART.
